# SDR ASOA2012072001948

- Difficulty date: July 17, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N832AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7243
- Aircraft time: 33,674 hours, 29,566 cycles
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Pax Door
- Part time: 986,592 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSTAIR DOOR REQUIRES EXCESSIVE FORCE TO OPEN,  DOOR STICKS IN CLOSED POSITION.   PERFORMED OPS CHECK ON AIRSTAIR DOOR IAW AMM 52-11-00.  OPS CHECKED GOOD.  SDR CLOSED.
